Standard numerical schemes for coupled parallel flow over porous layers

QSpace/Manakin Repository

Standard numerical schemes for coupled parallel flow over porous layers

Show simple item record


dc.contributor.author Siyyam, H.
dc.contributor.author Merabet, N.
dc.contributor.author Hamdan, M.H.
dc.date.accessioned 2010-01-07T08:28:44Z
dc.date.available 2010-01-07T08:28:44Z
dc.date.issued 2007-04-14
dc.identifier.citation Volume 194, Issue 1, 1 December 2007, Pages 38-45 en_US
dc.identifier.uri http://dx.doi.org/10.1016/j.amc.2007.04.003
dc.identifier.uri http://hdl.handle.net/10576/10629
dc.description.abstract In this work, we develop finite difference schemes of various orders of accuracy that are suitable for the simulation of flow through and over porous layers. The flow through the porous layer is assumed to be governed by a Brinkman-type equation, and that through free-space by the Navier-Stokes equations. Matching conditions at the interface between layers are invoked to derive numerical expressions for the velocity and shear stress. Results are compared with the exact solution of flow through a channel bounded by a porous layer. © 2007 Elsevier Inc. All rights reserved. en_US
dc.language.iso en en_US
dc.subject Numerical schemes en_US
dc.subject Porous layers en_US
dc.title Standard numerical schemes for coupled parallel flow over porous layers en_US
dc.type Article en_US

Files in this item

Files Size Format View
Standard numeri ... ow over porous layers .pdf 141.9Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record

Search QSpace


Advanced Search

Browse

My Account